| Catalog Number |
47177E |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd alaris smartsite gravity set has connection issues the following information was received by the initial reporter with the following verbatim it was reported by the customer that the primary tubing has issues connecting and threading.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.